Hello all I was wondering if any of you could help me. I'm a 21 year old male who recently quit smoking cannabis and tabacco. I have had some strange side effects such as panic and anxiety attacks. However I am now having some rather scary symtoms and I cant seem to link them together.
I experience a sharp pain on my chest below my heart, when I apply a tiny bit of pressure to that area it hurts a ***l of a lot more. The pain moves around sometimes even to the other side of my chest, but it feels like its in my lung or something. Its only there for a few seconds then it disappears for a while. There is also a shooting pain that travels from my chest area to under my left arm pit, throbbing in left elbow joint and left wrist joint. Again they only apart for a few seconds before going away for a few hours. I have been for 2 ECG's at A&E and apart from looking realy annoyed that I was there, they told me it was clear.
Not only that but I am experiencing odd pins and needles feelings down one side of my body, i.e. this morning i awoke abruptly to find that my right leg was totally numb, and i had odd pins and needles travelling from the right side of my neck up to my scalp. A few days earlier i experienced the same symtoms on my scalp but on the left hand side. This has only happened 3 times in total. I have also had a feeling in my throat recently like its hard to swallow and that theres something there that catches on my breath. I have also experienced a sore neck for the past week, i.e. it hurts to even hold my head up, it makes me dizzy.
The doctor is currently treating me for anxiety, however im too scared to mention these symtoms incase she recons im just being a hypercondriac because to be honest I have that many different symtoms thats exactly how it sounds. If anyone has ever experienced symtoms like this or has any idea what it might be please let me know.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?